# SDR IPXA2016062805167

- Difficulty date: June 15, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 73,628 hours, 14,456 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7045507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, LONGERON 51R CORRODED AT STA 1931.  REPAIR NOTED CORROSION IAW EA 011-5300-01-A6322, REV IR AND EO MD11-5310-61107-A.  MAJOR
